# SDR AALA202412119374

- Difficulty date: December 10, 2024
- Submitted: December 11, 2024
- Operation: Air carrier
- Aircraft: N509AY
- Make and model: Airbus A321-231
- Aircraft serial: 3796
- Aircraft time: 53,277 hours, 20,089 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Transfer Sys
- Condition: Faulted
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED TO ORD DUE TO THE FLIGHT CREW REPORTING THAT DURING FLIGHT 7500 LBS OF FUEL FROM THE ACT FUEL TANK DID NOT AUTO TRANSFER TO THE CENTER TANK. THE FLIGHT CREW ATTEMPTED TO TRANSFER THE FUEL IN THE MANUAL MODE BUT WAS UNSABLE TO TRANSFER THE FUEL. THE FLIGHT CREW DETERMINED THAT THEY WOULD NOT BE ABLE TO REACH THEIR DESTINATION AND LANDED SAFELY AT  ORD WHERE THE AIRCRAFT TAXIED TO THE GATE UNDER ITS OWN POWER. **SUPPLEMENTAL REPORT WILL BE SUBMITTTED** (OPEN)
